On the number of Sudoku squares

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We provide an upper bound on the number of n2×n2 Sudoku squares, and explain intuitively why there is reason to believe that the bound is tight up to a multiplicative factor of a much smaller order of magnitude. A similar bound is established for Sudoku squares with rectangular regions.

Original languageEnglish
Pages (from-to)3241-3248
Number of pages8
JournalDiscrete Mathematics
Volume341
Issue number11
DOIs
StatePublished - 1 Nov 2018

Keywords

  • Latin squares
  • Permanents
  • Sudoku squares
  • Upper bounds on permanents

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On the number of Sudoku squares'. Together they form a unique fingerprint.

Cite this